RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 5, Pages 41–58 (Mi izv40)  

This article is cited in 3 scientific papers (total in 3 papers)

On elementary theories of integer linear groups

V. G. Durnev

P. G. Demidov Yaroslavl State University

Abstract: We study some restricted elementary theories of general, special and projective linear groups over the integers and discuss their algorithmic unsolvability.

Full text: PDF file (1527 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:5, 919–934

Bibliographic databases:

MSC: 20G35, 20A99
Received: 14.10.1994

Citation: V. G. Durnev, “On elementary theories of integer linear groups”, Izv. RAN. Ser. Mat., 59:5 (1995), 41–58; Izv. Math., 59:5 (1995), 919–934

Citation in format AMSBIB
\Bibitem{Dur95}
\by V.~G.~Durnev
\paper On elementary theories of integer linear groups
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 5
\pages 41--58
\mathnet{http://mi.mathnet.ru/izv40}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360633}
\zmath{https://zbmath.org/?q=an:0872.03022}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 5
\pages 919--934
\crossref{https://doi.org/10.1070/IM1995v059n05ABEH000040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UH54100003}


Linking options:
  • http://mi.mathnet.ru/eng/izv40
  • http://mi.mathnet.ru/eng/izv/v59/i5/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Vazhenin, A. G. Pinus, “Elementary classification and decidability of theories of derived structures”, Russian Math. Surveys, 60:3 (2005), 395–432  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Casals-Ruiz M., Kazachkov I., Remeslennikov V., “Elementary Equivalence of Right-Angled Coxeter Groups and Graph Products of Finite Abelian Groups”, Bull. London Math. Soc., 42:1 (2010), 130–136  crossref  mathscinet  zmath  isi
    3. V. G. Durnev, O. V. Zetkina, “Nekotorye rezultaty, poluchennye v Yaroslavskom otdelenii algebraicheskoi shkoly M. D. Grindlingera”, Chebyshevskii sb., 15:4 (2014), 5–31  mathnet
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:224
    Full text:70
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019